MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 07398000160
Medical Device Problem Codes Incorrect Measurement (1383); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number and expiration date were not provided.The qc recovery data provided was acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys troponin t stat assay results for 1 patient sample on a cobas e 411 immunoassay analyzer.The initial troponin result was 13.64 pg/ml.The patient had subsequent samples collected that gave results around 750 pg/ml which prompted the doctor to question the initial result.The initial sample was repeated and the repeat result was 680 pg/ml.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The field service engineer (fse) inspected the instrument and lubricated all rails and bearings.The fse performed a precision check successfully.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS TROPONIN T STAT ASSAY
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18696497
Report Number1823260-2024-00418
Device Sequence Number20875415
Product Code MMI
UDI-Device Identifier04015630942695
UDI-Public04015630942695
Combination Product (Y/N)Y
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K051752
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07398000160
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/21/2024
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown